[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.129.152. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
November 23, 2009

A Question of the Clinical Relevance of Determining Thrombomodulin Level While Receiving Anticoagulant Therapy

Arch Intern Med. 2009;169(21):2031. doi:10.1001/archinternmed.2009.422

We would like to thank Lind et al1 for their study on thrombomodulin as a marker for bleeding complications during warfarin treatment. This longitudinal cohort study demonstrates that patients who have high levels of soluble thrombomodulin (sTM) and are receiving long-term vitamin K antagonist therapy appear to be at higher risk of clinically relevant and major bleeding complications. If validated, such a laboratory test would be of great importance and clinical utility in assessing the risk of long-term vitamin K antagonist therapy.

First Page Preview View Large
First page PDF preview
First page PDF preview
×